Concerta makes me feel sick and doesn't seem to do the job anymore

Login Register
Concerta makes me feel sick and doesn't seem to do the job anymore 2015-03-07T12:41:58+00:00

The Forums Forums Medication Concerta Concerta makes me feel sick and doesn't seem to do the job anymore

Free medication video
Viewing 0 posts
Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #126740

    kountrykennedy
    Member
    Post count: 2

    I’m 20 years old and have only recently (5 years ago) been diagnosed as an ADDer. I’ve always kind of known but my parents didn’t really make anything of it until they saw how much I actually struggled with everything. It was so frustrating. I was first on Strattera which absolutely messed me up, so to say. I was always feeling nauseous, dizzy and always had to have a nap by the time it kicked in. My mom always yelled at me for complaining, even though I told her it was the medication. She thought I was just trying to escape chores and responsibilities. That was until I broke down into tears, cause I felt so sick. My doctor had put me on concerta(last year) (low dosage) and I was doing fine, until this year. Suddenly I felt that I wasn’t very focused anymore no matter how hard I tried. So she upped my dose to go with my body weight and stuff. And it has been working well until recently. My focus to a turn, Im once again not focusing as well and am constantly got other things going on in my mind. The medication also makes me feel sick. I start coughing, to the point that I almost get sick. I don’t know what to do cause if I know I go off it for the time being (go to college in a small town and my doctor is in the city and I don’t really have the time to go in cause she works only in the morning, and I have classes) than my head will just be all over the place like it was before.

    REPORT ABUSE
    #126747

    onewithmany
    Member
    Post count: 6

    same happened to me, methyliphenidate/concerta is crap it even has the levo type of the cemichale included…. Anyway dexamphetamine/dexedrine is better in many fundamental ways sould work for 5-10 years but eventualy youl get tolerance for everything wich brings me to the memantine ideology….

    REPORT ABUSE
    #126748

    Patte Rosebank
    Participant
    Post count: 1517

    @Onewithmany, I’ve had that kind of frustrating bad reaction with certain meds I’ve tried—and not just ADHD meds.

    Just remember that meds for mental conditions are never one-size-fits-all, which is why it takes trial-and-error to find the right med for each patient. So, methylphenidate (whether plain or in a special form like Concerta) may have been crap *for you*, but somebody else could find that it’s the one med that works for them. YMMV

    REPORT ABUSE
    #126751

    Patte Rosebank
    Participant
    Post count: 1517
Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.